MAUDE Adverse Event Report: SALTER LABS AIRLIFE; AIRLIFE¿ U/CONNECT-IT OXYGEN TUBING 7 FEET (2.1 M) CRUSH-RESISTANT OXYGEN TUBING

SALTER LABS AIRLIFE; AIRLIFE¿ U/CONNECT-IT OXYGEN TUBING 7 FEET (2.1 M) CRUSH-RESISTANT OXYGEN TUBING
Model Number 001350
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 09/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 07 nov 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
It was reported that a medical device incident (mdi) with harm or with the potential for serious harm/death has been reported.- cardinal health canada product complaint (b)(4).Unknown patient arrived via ems in critical condition following a severe burn injury.Intermittent spo2 challenges including during intubation with manual ventilation via mask, and manual ventilation via ett.Spo2 54% at the lowest.Patient requiring continuous high flow o2 therapy (15lpm via non-rebreather, followed by continuous manual ventilation via mask then ett for 45 minutes, then eventually 100% on ventilator, due to patient's injuries.During this time on 3 occasions, rrts noticed bagger was disconnected from o2 tubing on the bagger side.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 07 nov 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.The complaint of "3 occasions, rrts noticed bagger was disconnected from o2 tubing on the bagger side." regarding part 001350 was not confirmed.The root cause was determined to likely be user error.A risk assessment was performed, and the ultimate risk was determined to be medium which does not require escalation to the capa review board.There have been 14 other complaints regarding the same part and a similar issues within the 24 months preceding this reported event.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends.

Brand Name
AIRLIFE
Common Device Name
AIRLIFE¿ U/CONNECT-IT OXYGEN TUBING 7 FEET (2.1 M) CRUSH-RESISTANT OXYGEN TUBING
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS DE MEXICO DE S.A. DE C.V.
blvd. independencia #2167 parq
ind. las ameri - hor sur cd ju
chihuahua mexico, mexico 32596
MX   32596
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key23501759
Report Number3004748541-2025-00118
Device Sequence Number21080803
Product Code CAT
UDI-Device Identifier10190752116252
UDI-Public(01)10190752116252
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number001350
Device Catalogue Number001350
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown